Standard

Resonances of the cusp family. / Antoniou, I.; Shkarin, S. A.; Yarevsky, E.

In: Journal of Physics A: Mathematical and General, Vol. 35, No. 12, 29.03.2002, p. 2833-2844.

Research output: Contribution to journalArticlepeer-review

Harvard

Antoniou, I, Shkarin, SA & Yarevsky, E 2002, 'Resonances of the cusp family', Journal of Physics A: Mathematical and General, vol. 35, no. 12, pp. 2833-2844. https://doi.org/10.1088/0305-4470/35/12/308

APA

Antoniou, I., Shkarin, S. A., & Yarevsky, E. (2002). Resonances of the cusp family. Journal of Physics A: Mathematical and General, 35(12), 2833-2844. https://doi.org/10.1088/0305-4470/35/12/308

Vancouver

Antoniou I, Shkarin SA, Yarevsky E. Resonances of the cusp family. Journal of Physics A: Mathematical and General. 2002 Mar 29;35(12):2833-2844. https://doi.org/10.1088/0305-4470/35/12/308

Author

Antoniou, I. ; Shkarin, S. A. ; Yarevsky, E. / Resonances of the cusp family. In: Journal of Physics A: Mathematical and General. 2002 ; Vol. 35, No. 12. pp. 2833-2844.

BibTeX

@article{c4561bef696a45fdbf83f54d8d1390d9,
title = "Resonances of the cusp family",
abstract = "We study a family of chaotic maps with limit cases - the tent map and the cusp map (the cusp family). We discuss the spectral properties of the corresponding Frobenius-Perron operator in different function spaces including spaces of analytical functions and study numerically the eigenvalues and eigenfunctions.",
author = "I. Antoniou and Shkarin, {S. A.} and E. Yarevsky",
year = "2002",
month = mar,
day = "29",
doi = "10.1088/0305-4470/35/12/308",
language = "English",
volume = "35",
pages = "2833--2844",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "12",

}

RIS

TY - JOUR

T1 - Resonances of the cusp family

AU - Antoniou, I.

AU - Shkarin, S. A.

AU - Yarevsky, E.

PY - 2002/3/29

Y1 - 2002/3/29

N2 - We study a family of chaotic maps with limit cases - the tent map and the cusp map (the cusp family). We discuss the spectral properties of the corresponding Frobenius-Perron operator in different function spaces including spaces of analytical functions and study numerically the eigenvalues and eigenfunctions.

AB - We study a family of chaotic maps with limit cases - the tent map and the cusp map (the cusp family). We discuss the spectral properties of the corresponding Frobenius-Perron operator in different function spaces including spaces of analytical functions and study numerically the eigenvalues and eigenfunctions.

UR - http://www.scopus.com/inward/record.url?scp=0037192746&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/35/12/308

DO - 10.1088/0305-4470/35/12/308

M3 - Article

AN - SCOPUS:0037192746

VL - 35

SP - 2833

EP - 2844

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 12

ER -

ID: 36796698